# SDR DALA2017021301663

- Difficulty date: July 20, 2016
- Submitted: March 1, 2017
- Operation: Air carrier
- Aircraft: N539US
- Make and model: Boeing 757251
- Aircraft serial: 26486
- Aircraft time: 61,426 hours, 24,263 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RAMP REPORTS A DENT FWD OF L2 DOOR 2 FT BELOW 11 LEFT PAX WINDOWS AND 5 INS AFT OF WINDOW REAR VERTICAL EDGE. INSP AND DENT IS NOT WITHIN LIMITS REF SRM. ACCOMPLISHED PERMANENT REPAIR ON FUSELAGE SKIN FWD OF L2 DOOR 2FT BELOW 11 LEFT PAX WINDOW AT STA 620 BET STR 15L-STR 18L IAW ER/A 554308-14 REV ORIG.
